• Register
Welcome to Answer To All Candida Questions, where you can ask candida yeast infections questions and receive answers from other members of the community.
Probacto Probiotics: Leading candida probiotics in the market. Get rid of your candida once and for all.

Birth Control and Candida

245 views

Deborah, I've been having extremely bad reoccurring yeast infections. I get one almost every month, like a period! I'm taking the birth control, Tri-Sprintec, and it never caused me many problems in the past. I've been on it for about 3 years. But lately, I've been getting more frequent yeast infections the past few months. Before I started the new pill, I was on YaZ, and never experienced problems until I began to develop chronic acne. I discontinued and got on Tri-Sprintec, and now I've got these bad infections going on. I don't know if it could be that the pill is too high or if it's time to get on a new brand. I don't want to discontinue the pill at all because I am not looking to get pregnant. What should I do?

asked Jan 14, 2014 in Causes by anonymous

1 Answer

0 votes

Birth control can have different effects for every person. Some people might get yeast infections or more serious infections from one birth control pill while others might have no noticeable side effects from that pill, but vice-versa when they try a different pill.

If you look at webmd, the potential side effects for tri sprintec does include yeast infection.

http://www.webmd.com/drugs/drug-78136-Tri-Sprintec+28+Oral.aspx?drugid=78136&drugname=Tri-Sprintec+(28)+Oral&pagenumber=6

Ultimately you need to ask your OBGyn for their advice. If they think it's a rare occurrence and will not happen again, or if they think you should be switched to a different birth control that will not have the same side effects for you.

answered Jan 14, 2014 by AdrianDole Trusted Candida Expert (8,120 points)
reshown Jan 15, 2014 by AdrianDole
...